# SDR BJNA95813

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 654580532
- Condition: Corroded
- Location: Bs 267
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CHORD SECTION DUE TO CORROSION ON NOSE GEAR TORQUE BOX AT BS 267 WL 144 BETWEEN LBL 20 TO RBL 20 IAW SRM 51-10-1 AND 51-30-2.  (M)
